Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue and Leg Pains
Sep 15, 2007

Dr. Bob

I have diagnosed July 30th 2007. Looking back, I think I had my seroconversion at the begining of March 2007. My bood counts are CD4+ 341, cd4% 23.8 and VL 37000

In the last few days i am feeling tired constantly and my legs ache. My stomach is upset all the time (the travel sickness feeling).

Not on meds yet. I am taking antibiotics for a sinusitis.

Should I worry? / Tell my HIV Doc?

George.

Response from Dr. Frascino

Hello George,

If you are experiencing the recent onset of fatigue, let pains and upset stomach, should you worry? No. Should you tell your HIV specialist? Yes. Whenever you develop new symptoms you should advise your HIV specialist. It's possible your fatigue may be related to your sinusitis and your stomach problems could be a consequence of your taking antibiotics. However, when in doubt, it's always best to advise your HIV specialist to see if an evaluation is warranted.

Dr. Bob


Previous
hiv positive
Next
Very concerned for my partner

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement